why the colour of my skin face has change.?
May 12, 2010
Hi doctor the colour of my skin face has changed about 4 years ago, then 2 years after I learnt that im hiv positive after aidss sickness.Im now in meds for almost 2 yeass and my vira load is undetectable. But the colour of my sikin face is still unchangeble and hasn't show any sign of improvement. what can be the couse of this. please help.
Response from Dr. Henry
Facial skin color can change in the context AIDS due to a variety of skin disorders (such as seborrhea, fungal infection), other medical problems, or as a side effect of drugs (HIV or other). A full evaluation by an HIV specialist (with help from skin doctor=dermatologist) is recommended to sort out the involved factors in order to offer best possible course of action). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Until Side Effects Of Atripla Go Away?
- Is There An Immediate Notification If Positive HIV Test Result?
- Reported Cases Of Transmission By Hand Job
- Will Pep Failures Usually Be Caught Six Weeks After Exposure?
- Can Acyclovir Alter HIV Test Results?
- Hiv Test And Autoimmune Disorder
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.